# SDR SIMA20140310002

- Difficulty date: March 10, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 26,608 hours, 22,797 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT INOPERATIVE.  FOUND LOOSE CONNECTOR ON SERVICE DOOR ELECTROLUMINESCENT EXIT LAMP.  RECONNECTED ELEC CONNECTION IAW AMM 33-50-14-400-801-A. PERFORMED OPERATIONS CHECK OF EMERGENCY LIGHTS IAW AMM 33-50-00-700-801-A.  OPERATIONS CHECKED GOOD.
